# SDR SWIA200413006

- Difficulty date: March 8, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 17,684 hours, 25,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN EMERGENCY EXIT LIGHT INOP.  REPLACED FORWARD CABIN EMERGENCY EXIT LIGHT ASSEMBLY WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
